| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
01/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient vision was blurry at all distances, had halos.The iol was exchanged for another company lens.Clinical reason for explant mentioned as iol non-adaptation.Additional information has been requested, received and stated patient was j5 at 1-day post op, complained visual acuity was blurry and shimmery.At 3 weeks, distance vision was slightly worse, near vision was slightly better and stated blurry at all distances.There was no patient harm post lens exchange.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.The lens was returned for evaluation.Solution is dried on the lens.Both haptics are broken in the gusset area due to the lens case it was returned in.A small scratch and crack are observed on the anterior surface near the center of the optic.A power and resolution inspection could not be conducted due to extensive damage.A device history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100 percent assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.A power and resolution inspection could not be conducted due to extensive damage.Information was provided that the company (2.25), 25.5 diopter (add power +2.2/+3.2) lens was replaced with a non-company 25.0 diopter monofocal lens.The manufacturer internal reference number is: (b)(4).